A note on completely positive graphs $($II$)$

Authors

  • Xu Changqin

DOI:

https://doi.org/10.5556/j.tkjm.31.2000.408

Abstract

A necessary and sufficient condition is given for a doubly nonnegative matrix realization of a cycle to be completely positive. Also some special non-CP graphs are investigated.

Author Biography

Xu Changqin

Department of Mathematics, Anhui University, Hefei, Anhui 230039 P. R. China.

Downloads

Published

2000-06-30

How to Cite

Changqin, X. . (2000). A note on completely positive graphs $($II$)$. Tamkang Journal of Mathematics, 31(2), 159-164. https://doi.org/10.5556/j.tkjm.31.2000.408

Issue

Section

Papers